A difference method for solving parabolic equations of order 2n


Subasi M., Yildiz B., Kacar A.

APPLIED MATHEMATICS AND COMPUTATION, vol.140, pp.475-484, 2003 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 140
  • Publication Date: 2003
  • Doi Number: 10.1016/s0096-3003(02)00246-1
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.475-484

Abstract

In this paper, a finite difference method is used to approximate for the solution of the parabolic partial differential equation of, order 2n and error of the method is determined. The resulting system is solved by efficient implicit iterations. In some numerical examples, MAPLE modules are designed for the purpose of testing and using the method. (C) 2002 Elsevier Science Inc. All rights reserved.